# SDR CA050405003

- Difficulty date: March 21, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 11,234 hours
- Engine: Cont O200A
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 04425121
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) SHIMMY DAMPNER FAILED AT TAKEOFF CAUSING A VIBRATION.  AIRCRAFT CAME TO REST WITH ONLY MINIMAL DAMAGE.  SHIMMY DAMPNER REPLACED.
